Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: Sep, 1974, Volume 42, Issue 5

Some Generalizations of Social Decisions under Majority Rule<893:SGOSDU>2.0.CO;2-Q
p. 893-912

Richard E. Wendell, Stuart J. Thorson

The existence and location of "best" decisions under majority rule is examined under a variety of symmetry and indifference contour assumptions. These contours have properties which make them at least as important as the conventional Euclidean contours.

Log In To View Full Content

Journal News